# SDR REXA201200023

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,405 hours, 20,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL 8 DEGREES ON CLIMBOUT.
